# SDR SIMA201804208002

- Difficulty date: April 20, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Part number: 487190
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT WIRE, MISSING REMOVEABLE SPLICE AT FRAME 49,   REPAIRED THE WIRE IAW SWPM 20-21-00.
